# SDR EISA99144

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, SMOKE IN COCKPIT COOLING DUCT COLLAPSED CAUSING NR 1 TRANSFORMER TO OVERHEAT.  REPLACED NR 1 T/R.  (M)
